# SDR CA131128006

- Difficulty date: November 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,096 hours
- Engine: Pwa PT6A67D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: A/C Inverter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLICKERING EADI & EHSI, ALTERNATING, ON BOTH THE CAPTAIN`S & CO-PILOT`S SIDE.  IN CONJUNCTION WITH THIS A LOUD NOISE WAS ALSO EVIDENT OVER THE COCKPIT AND CABIN SPEAKERS AS WELL AS THE CREW HEADSETS.  TROUBLESHOOTING WAS CARRIED OUT & THE NR 1 & NR 2 INVERTERS 26VAC TRANSFORMER GROUND TO LOWER RT JUNCTION BOX MOUNTING BOLT WAS FOUND LOOSE.  MAINTENANCE RE-SECURED THE MOUNTING BOLT AND THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE. REF WMD 129-340016, SHEET 4.
